# SDR COMA9860164

- Difficulty date: June 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7244
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE2460010H0264
- Condition: Leaking
- Location: Nr 2 Hyd Syst
- Part time: 29 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 2 HYDRUALIC SYSTEM LOW PRESSURE WARNING.  REPLACED LEAKING PRESSURE HYD LINE ASSY RIGHT HAND PYLON.
